MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM

OBERDORF SYNTHES PRODUKTIONS GMBH INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM
Catalog Number 03.010.472
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported the tip of the screwdriver was damaged during a procedure.The tip of the screwdriver was twisted while tightening a screw.This report is for a screwdriver.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
Concomitant device: screw (part unknown, lot unknown, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10: additional narrative: d9: complaint device is no longer expected to be returned for investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10817819
Report Number8030965-2020-08820
Device Sequence Number4123505
Product Code HXX
UDI-Device Identifier07611819464032
UDI-Public(01)07611819464032
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.472
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date01/05/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA